Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2017, Article ID 2981071, 9 pages
https://doi.org/10.1155/2017/2981071
Research Article

Transient Free Convective MHD Flow Past an Exponentially Accelerated Vertical Porous Plate with Variable Temperature through a Porous Medium

Department of Mathematics, Cotton College State University, Guwahati 781001, India

Correspondence should be addressed to Ashish Paul; moc.liamg@58luaphsa

Received 30 June 2016; Accepted 30 November 2016; Published 17 January 2017

Academic Editor: Alberto Cardona

Copyright © 2017 Ashish Paul. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ashish Paul, “Transient Free Convective MHD Flow Past an Exponentially Accelerated Vertical Porous Plate with Variable Temperature through a Porous Medium,” International Journal of Engineering Mathematics, vol. 2017, Article ID 2981071, 9 pages, 2017. https://doi.org/10.1155/2017/2981071.